# SDR SWAA2025080790233

- Difficulty date: July 10, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STUB FRAME BS 294.5 +8.5'; 0.6'' ABOVE EDGE OF SEAL DEPRESSOR; BETWEEN S-8R AND S-9R; LENGTH 1'.   REMOVED AND REPLACED STUB FRAME P/N 141A8370U13 AT FSD UPPER CORNER FWD AREA PER SRM 51-40-02 AND DWG 141A8370 REV: D.
